can potassium pills kill you? My fingers have been drawing and i thought i was low on potassium, so i took a potassium pill and i have been having chest and arm pain and i am very weak and nervous. What is happening to me? I am almost 77.
No i did not find a satisfactory answer yet. I am weak and having pain in my arm especially after taking a potassium pill this morning. I am sure i am dehydrated and should go to ER, but don't want to, so what can i do to help myself fast from dehydration?
Yes. Too much Potassium can in fact kill you.
Consult your doctor before taking them
MI is first on the list. If you are still alive and can read this, take an aspirin and call 911, in that order.
I eat more bananas than most people i think on account of a hypertension problem and i think i got an overload of potassium when i took a potassium pill, so i will watch that next time. Thanks everyone. Things are okay now except my fingers are still drawing and i don't know why.
But i have decided to get my potassium from food sources. That is the safest way i think.
Other people asked questions on similar topics, check out the answers they received:
Other people asked questions on various topics, and are still waiting for answer. Would be great if you can take a sec and answer them